# SDR CHQA201000056

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 15,080 hours, 13,126 cycles
- Engine: Allsn AE3007A
- Engine time: 13,633 hours, 11,351 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Coupler
- Part number: DMH211
- Condition: Inoperative
- Location: Vor/Loc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO KCMH DUE TO AN OPEN ILS MEL AND THE WEATHER CONDITIONS IN KDCA THAT REQUIRED AND ILS APPROACH.  MAINTENANCE TROUBLESHOT THE FAULT AND FOUND THE MARKER BEACON AND GLIDE SLOPE SYSTEMS TO BE OPERATING NORMALLY AND ONLY THE LOCALIZER TO BE MALFUNCTIONING.  MAINTENANCE FOUND THE VOR/LOC ANTENNA DIPLEXER-COUPLER TO BE AT FAULT IN THE VERTICAL STABILIZER AND REPLACED IT WITH NO FURTHER DEFECTS NOTED.
